# SDR DALA2023102508771

- Difficulty date: October 25, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 7,685 hours, 3,610 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 344HR, RT. HORIZONTAL STAB, SEAL WORN. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0228:2000-1001/002 00256 REPLACED AND PAINTED SEAL, ONTO PANEL 344HR. WORK PERFORMED IS IAW A220 AMP 55-12-07. (LP# 0033261)
